# SDR IXXA20151230120

- Difficulty date: December 29, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 65,807 hours, 25,929 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MSG DISPLAYED STEADY.  LT FWD ENTRY DOOR OPEN.  LIGHT DID NOT DISPLAY.  INSPECTED & CHECKED LT FWD ENTRY DOOR LATCHING & INDICATION.  CLEANED & LUBED DOOR LATCH SWITCH PLUNGER.  NR 1 ENTRY DOOR & ADJUSTMENT TEST SYS SATISFACTORY.  OPERATIONS CHECKED SATISFACTORY IAW AMM 52-71-00-753-053.  NO ADDITIONAL FAULTS NOTED.  ACFT RELEASED TO SERVICE
